CureZone   Log On   Join
Zapping side effect?
 
regina Views: 984
Published: 19 years ago
 

Zapping side effect?


I bought a zapper for my Mom to use a month ago. After she used it for a week, she started having problem going to sleep at nigh and also got very constipated. I had her stop zapping for few days and the problem went away. Just wonder if anyone had the same experience. Is there anything she can do to ease the side effect? Thanks! Mom is in remission for advanced ovarian cancer.

Regina
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.422 sec, (1)